# SDR AWXA960593

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 90 - DURING ROUTINE MAINTENANCE CHECK, FOUND FIRST 5 ROWS OF EMERGENCY LIGHTS REMAIN DIM AT ALL TIMES.  FLICKERED DURING FLIGHT.  FOUND OPEN WIRES.  REPAIRED WIRES AT ROW 1 AB.  OPS NORMAL. (M)
